HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
18巻3号 (1967.7) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
keizaikenkyu01803284.pdf172KbAdobe PDF
Title: 【Book Review】E. Malinvaud, Statistical Methods of Econometrics
Other Titles: 【書評】E・マランヴォー『計量経済学の統計学的方法』
Authors: 雨宮, 健
Issue Date: 10-Jul-1967
Publisher: 岩波書店
Citation: 経済研究
Volume: 18
Issue: 3
Start Page: 284
End Page: 286
Language: jpn
DOI: 10.15057/24182
Text Version: publisher
Appears in Collections:18巻3号 (1967.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback